# SDR SIMA202002176003

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 38,924 hours, 33,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LH EMERGENCY LIGHT ON THE EXTERIOR OF A/C FOUND INOP-C/A-REMOVED AND REPLACED OF LIGHT BULB IN UPPER LH EXTERIOR OF A/C IAW EMB145 AMM 33-50-11. OPS CHECK GOOD EMERGENCY LIGHT OPERATIVE
